# SDR UIEA2018031000358

- Difficulty date: March 13, 2018
- Submitted: March 15, 2018
- Operation: Air carrier
- Aircraft: N767MW
- Make and model: Boeing 767277
- Aircraft serial: 22694
- Aircraft time: 54,788 hours, 37,947 cycles
- Engine: Ge CF680A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Cable
- Part number: 580290002
- Part serial: CCIAP199
- Condition: Not Reported
- Location: Vbv
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VBV FLEX CABLE FAILED RIG TEST ON THE NR 2 ENGINE.  REMOVED AND REPLACED VBV FLEX CABLE, RIGGED VBV AND VSV SYSTEM, FUNCTIONAL CHECK GOOD.
